# SDR ASMF202106008

- Difficulty date: March 20, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N964AM
- Make and model: Boeing 787-8
- Aircraft serial: 35307
- Aircraft time: 29,997 hours, 3,777 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Panel
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK AT MEX STATION, IT WAS DETECTED DAMAGES AT RIGHT ENGINE THRUST REVERSER INNER WALL ACOUSTIC PANEL. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING THE RIGHT ENGINE AT BOTH THRUST REVERSERS INNER WALL ACOUSTIC PANELS LEADING EDGE WITH DELAMINATIONS OF 1.0" LENGTH AND 0.500" WIDTH AND 0.750" LENGTH AND 0.500" WIDTH AT 12:00 HOURS POSITION. THE WO´S 7340437 AND 7340438 WERE ISSUED TO REPAIR THE DAMAGES DETECTED; UT-TT AND UT-PE INSPECTIONS FOR DELIMITING DELAMINATED AREAS WERE PERFORMED IAW B787 NDTM PART 4, 51-00-02/03; DAMAGES WERE REMOVED IAW SRM B787-A-51-13-02-01A-280A-A; UT-TT AND UT-PE INSPECTIONS AROUND TRIM OUT EDGE WERE PERFORMED IAW B787 NDTM PART 4, 51-00-02/03; RIGHT ENGINE ON BOTH LEADING EDGE ON THRUST REVERSERS WERE PERMANENT SEALED AS PERMANENT REPAIR IAW MESSAGE COLLINS NUMBER CV21-03347 AND DETAIL VISUAL INSPECTIONS OF BOND PANELS SURFACE WITHIN 3" RADIUS OF DAMAGES CUTOUT WERE PERFORMED IAW MESSAGE COLLINS NUMBER CV21-03347, ALL CORRECT.
